# SDR 98ZZZX1044

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: 42100882
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 5
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW NOTICED OIL COMING FROM THE ENGINE VENT.  THE ENGINE WAS SECURED AND THE PROPELLER FEATHERED.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION FOUND CYLINDER NR 5 WITH NO COMPRESSION.  CYLINDER TO BE REMOVED AND FURTHER TROUBLESHOOTING DONE IF THE CYLINDER IS NOT THE PROBLEM.
